RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1889, Volume 14, Number 3, Pages 410–426 (Mi msb7208)  

Première section

Application de la différentiation générale au problème de la réduction des intégrales multiples liée à l'intégration de l'équation de Laplace

P. Nékrassov


Full text: PDF file (949 kB)

Citation: P. Nékrassov, “Application de la différentiation générale au problème de la réduction des intégrales multiples liée à l'intégration de l'équation de Laplace”, Mat. Sb., 14:3 (1889), 410–426

Citation in format AMSBIB
\Bibitem{Nek89}
\by P.~N\'ekrassov
\paper Application de la diff\'erentiation g\'en\'erale au probl\`eme de la r\'eduction des int\'egrales multiples li\'ee \`a l'int\'egration de l'\'equation de Laplace
\jour Mat. Sb.
\yr 1889
\vol 14
\issue 3
\pages 410--426
\mathnet{http://mi.mathnet.ru/msb7208}


Linking options:
  • http://mi.mathnet.ru/eng/msb7208
  • http://mi.mathnet.ru/eng/msb/v14/i3/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:119
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019